Skip to main content Accessibility help
×
Home

F. E. J. Linton. Injective Boolean σ-algebras. Archiv der Mathematik, vol. 17 (1966), pp. 383–387.

  • Adil Yaqub

Abstract

  • An abstract is not available for this content so a preview has been provided below. Please use the Get access link above for information on how to access this content.

Copyright

F. E. J. Linton. Injective Boolean σ-algebras. Archiv der Mathematik, vol. 17 (1966), pp. 383–387.

  • Adil Yaqub

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed.